# SDR GTOAA036

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMBS139
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST DOES NOT COME ON WITH TEST.  REMOVED AND REPLACED EMERGENCY BATTERY IAW MM 24-24-00.  OPS CHECKED GOOD.  (M)
